Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 21 found articles
 
 
  Comparing solution paths of sparse quadratic minimization with a Stieltjes matrix
 
 
Title: Comparing solution paths of sparse quadratic minimization with a Stieltjes matrix
Author: He, Ziyu
Han, Shaoning
Gómez, Andrés
Cui, Ying
Pang, Jong-Shi
Appeared in: Mathematical programming
Paging: Volume 204 () nr. 1-2 pages 517-566
Year: 2023-05-04
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands